# SDR UPS97822582

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37798742
- Condition: Cracked
- Location: Bs 822-834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AFT INTERCOSTAL SUPPORT FITTING CRACKED BETWEEN STA 822 TO 834 LONG 18L.  REMOVED, FABRICATED AND REPLACED FITTING IAW SRM 51-1-20, DAC DWG NR 3779874, AND SRM 53-1-0.
